# SDR SWAA111575

- Difficulty date: March 3, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 38,362 hours, 22,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 5 SLAT LOWER SURFACE CRACKED AT ACTUATOR.  REPAIRED SLAT PER EA.
